IJPAM: Volume 96, No. 2 (2014)
-REGULARITY IN FUZZY SETTING
Department of Mathematics
Victoria Institution (College)
78 B, A.P.C. Road
Kolkata, 700009, INDIA
Abstract. In this paper a new type of fuzzy regularity, viz. fuzzy -regularity has been introduced and studied by introducing a newly defined closure operator, viz.,-closure operator. Also we have found the mutual relationship among other closure operators defined earlier. In Section 4, it has been shown that -closure operator is an idempotent operator in fuzzy -regular space and in the last section some characterizations of -closure operator have been done via fuzzy net.
Received: July 1, 2014
AMS Subject Classification: 54A40, 54D99
Key Words and Phrases: fuzzy -closure operator, fuzzy -closed set, fuzzy -regular space, -convergence of a fuzzy net
Download paper from here.
DOI: 10.12732/ijpam.v96i2.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 279 - 288
-CLOSURE OPERATOR AND -REGULARITY IN FUZZY SETTING%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.